# SDR UPS97822597

- Difficulty date: March 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46108
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 575087252
- Condition: Corroded
- Location: Bs 980-1540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, SEAT TRACK CORRODED FROM FS 980 TO 1540 RBL 59.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT SECTION OF SEAT TRACK FROM FS 980 TO 1580 IAW SRM ADDEN DC8-5320-5167, SRM 53-3-0 AND 51-1-21.  ALSO, WORK DONE ON N/R 610139.
